MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*BLUNT CHERRY DISSECT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ETHICON ENDO-SURGERY, LLC. ENDOPATH*BLUNT CHERRY DISSECT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Catalog Number BCD10
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # r40x25.The analysis results found that the shaft of a bcd10 devices was returned.Upon evaluation, the dissector tip was found separated from the shaft, evidence of adhesive was found in the tip of the shaft as the cotton appears to have been pulled off.No conclusion could be reached as to what may have caused the reported incident.The complaint was confirmed.The manufacturing records were reviewed and the manufacturing criteria were met prior to the release of this batch.
 
Event or Problem Description
It was reported that during an unknown procedure, upon removing the endoscopic blunt cherry dissector from the chest, the cherry at the end of the stick was missing.It was found inside the wound and removed by the surgeon.It took several minutes of searching to find it.No packaging was kept, so cannot identify lot number.There were no patient consequences.

Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8371526
Report Number3005075853-2019-16881
Device Sequence Number16577841
Product Code MDM
UDI-Device Identifier10705036011866
UDI-Public10705036011866
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue NumberBCD10
Device Lot NumberR40X25
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2019
Initial Report FDA Received Date02/26/2019
Patient Sequence Number1